# SDR C2XA20111026242

- Difficulty date: October 26, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 20,652 hours, 16,381 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 028936002
- Part serial: 558
- Condition: Malfunctioned
- Location: Fuel Qty Ind
- Part time: 20,673 hours, 16,395 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4433,  NR 2 FUEL QTY INDICATOR FLUCTUATING.  ACFT DIVERTED & LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 TANK UNIT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND ACFT RETURNED TO SERVICE.
